MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM US; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM US; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000-02
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported insufficient ice occurred.A visual-ice cryoablation system was chosen to complete a renal tumor cryoablation.The physician and another physician noted the ice formation was less than expected.There were no patient complications as a result of this event.The procedure was completed successfully.The physician believed the treatment was adequate even though the ice formation was less than expected.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc as the account did not have the available information.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: model number, lot number, catalog number, serial number, unique identifier (udi) # updated, product details provided by product investigation team.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM US
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22090573
Report Number2124215-2025-34226
Device Sequence Number17874072
Product Code GEH
UDI-Device Identifier00859019006462
UDI-Public(01)00859019006462(11)210401(10)NVI0028
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000-02
Device Catalogue NumberFPRCH6000-02
Device Lot NumberNVI0028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/30/2025
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown